Théorie de la diffusion pour un atome couplé à un champ quantique
Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 22, 12 p.
@article{SEDP_1996-1997____A22_0,
     author = {G\'erard, Christian},
     title = {Th\'eorie de la diffusion pour un atome coupl\'e \`a un champ quantique},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1996-1997},
     note = {talk:22},
     mrnumber = {1482828},
     zbl = {1055.81662},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1996-1997____A22_0}
}
Gérard, Christian. Théorie de la diffusion pour un atome couplé à un champ quantique. Séminaire Équations aux dérivées partielles (Polytechnique) (1996-1997), Talk no. 22, 12 p. http://www.numdam.org/item/SEDP_1996-1997____A22_0/

[AH] Arai, A, Hirokawa, M : On the existence and uniqueness of ground states of the spin-boson Hamiltonian, preprint 1995

[BFS] V. Bach, J. Fröhlich, I. Sigal : Quantum electrodynamics of confined non-relativistic particles, Sonderforschungsbereich 288 preprint, 1996 | Zbl 0923.47040

[Bl] P. Blanchard : Discussion mathematique du modéle de Pauli et Fierz relatif à la catastrophe infrarouge, Comm. Math. Phys. 15 (1969) 156 | MR 256676

[De] Dereziński, J. : Asymptotic completeness in quantum field theory. A class of Galilei-covariant models, preprint Ecole Polytechnique, 1996 | MR 1616120 | Zbl 1079.81580

[DG]  :Asymptotic completeness in quantum field theory. Massive Pauli-Fierz Hamiltonians, Preprint 1997. | Zbl 1044.81556

[Ge] Gérard, C. : Asymptotic completeness for the spin-boson model with a particle number cutoff, Rev. Math. Phys. 8 (1996) 549-589 | MR 1405764 | Zbl 0858.47040

[HK1] Høegh-Krohn R. : Asymptotic limits in some models of quantum field theory, I J. Math. Phys. J. Math. Phys. 9 (1968) 2075-2079

[HK2] Høegh-Krohn R. : Boson fields under a general class of cut-off interactions, Comm. Math. Phys. 12 (1969) 216-225 | MR 247846

[HuSp1] Hübner, M., Spohn, H. : Radiative decay : nonperturbative approaches, Rev. Math. Phys 7 (1995) 363-387 | MR 1326139 | Zbl 0843.35068

[HuSp2] Hübner, M., Spohn, H. : Spectral properties of the spin-boson Hamiltonian, Ann. Inst. H. Poincare 62 (1995) 289-323 | Numdam | MR 1335060 | Zbl 0827.47053

[Si] Simon, B. : The P(φ) 2 Euclidean (Quantum) Field Theory, Princeton University Press, Princeton 1974 | MR 489552 | Zbl 1175.81146

[Sk] Skibsted, E. : Spectral analysis of N-body systems coupled to a bosonic system, preprint, 1997

[Sp1] Spohn, H. : Ground states of the spin-boson hamiltonian, Comm. Math. Phys. 1989. | MR 1002040 | Zbl 0667.60108

[Sp2] Spohn, H. : Asymptotic completeness for Raleigh scattering, preprint 1996 | MR 1447858 | Zbl 0985.81131